# SDR COMA0160597

- Difficulty date: August 16, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 11,557 hours, 10,988 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door Latch
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT RECEIVED A CABIN DOOR OUTER HANDLE MESSAGE, CREW DECLARED AN EMERGENCY AND DIVERTED TO SDF, AIRCRAFT LANDED SAFELY.PERFORMED RE-RIGGING OF THE CABIN DOOR HANDLE MECHANISM.
